# SDR DALA2024041004270

- Difficulty date: February 13, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N382DN
- Make and model: Airbus A321-211
- Aircraft serial: 8854
- Aircraft time: 14,583 hours, 6,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3082, DURING LAYOVER IN MSP, A CATERING TRUCK HAD CONTACTED THE AIRCRAFT AFT OF THE L4 DOOR. THE FUSELAGE SKIN SUSTAINED A PUNCTURE BETWEEN FR 69-70 AND STR 34L 32L. THE FUSELAGE SKIN IS P/N D5348002324200.   REMOVE ALL FASTENERS IN THE DAMAGE AREA. TRIM OUT OF THE DAMAGED SKIN. ACCOMPLISH SURFACE HFEC INSPECTIONS OF THE SKIN INNER AND OUTER SURFACES IN THE AREA OF THE TRIM OUT AND OF THE TRIMMED EDGES. ACCOMPLISH INTERNAL DVI OF THE FRAMES, FRAME SHEAR TIES, STRINGERS, STRINGER TIES AND ANY OTHER INTERNAL STRUCTURE IN THE AREA. INSTALL REPLACEMENT PARTS. FABRICATE ITEM 1 REPLACEMENT SKIN, FABRICATE ITEM 2 EXTERNAL REPAIR DOUBLER, FABRICATE ITEM 3 STRUCTURAL FILLER, AND FABRICATE ITEM 4 SKIN TRIM OUT FILLER. PER ER/A 615256-14. INSTALL THE SKIN TRIM OUT FILLER, REPAIR DOUBLER AND REPAIR TRIPLER.
